# SDR SCNA20190907141

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500E TO 500F LBL 40 TRANISITION PANEL CORRODED. REMOVED CORROSION FROM TRASNSITION PANEL STA 500E-500F. ORG THICKNESS .040 REMOVED .025, REMAINING .015 AND FOUND OUT OF LIMITS. REMOVED TRANSITION PANEL STA 500D-500 LT. LOCATED AND DRILLED SPLICE AND TRANSITION. ALODINED. PRIMED. INSTALLED SLICE PLATES AND TRANSITION PNL.
